# SDR DXTA2023011078270

- Difficulty date: January 10, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N613QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605599
- Aircraft time: 13,573 hours, 10,555 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Counterbalance
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN OPENING DOOR WITH INTEGRATED DOOR HANDLE NOTICED EXCESSIVE FORCE NEEDED TO UNSEAT DOOR.    ADJUSTED COUNTER-BALANCE SPRINGS AS NEEDED IAW CES60XL AMM CHAPTER 52-10-03. RE-INSTALLED STEPS IAW CE560XL AMM CHAPTER 52-10-02. PERFORMED MULTIPLE SUCCESFUL OPS CHECKS WITH NO DEFECTS NOTED AT THIS TIME.  ORIG SUB DATE: 1/10/2023
